Cross Reference Up

Giuliano-Antonini, R (1991). On the notion of uniform distribution mod 1. Fibonacci Quarterly 29(3), pp. 230-234.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.

Drmota, M and Tichy, RF (1997). Sequences, Discrepancies and Applications. Lecture Notes in Mathematics 1651. View Complete Reference Online information Works that this work references Works that reference this work